# SDR MALA070052

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 19,297 hours, 21,055 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE FLIGHT CREW EXPERIENCED ILLUMINATION OF AN ENGINE IGNITION LIGHT ALONG WITH ENGINE POWER ROLL-BACK (TORQUE).  IGNITION LIGHT ON NR 2 ENGINE ILLUMINATED TWICE AT 11000 FT (NO ICING CONDITION AT ALL) TORQUE AT ONE POINT WENT TO 10 PERCENT + IGNITION LIGHT EXTINGUISHED.  THIS OCCURRED ONCE OR TWICE MORE DURING DESCENT.  THE FLIGHT RETURNED TO DEW AND LANDED.  DURING RADIO COMMUNICATION WITH PILOT, NOTED NO CHANGE IN FLIGHT CHARACTERISTICS OR CHANGE IN SOUND OF ENGINE DURING SAID EVENTS.  PERFORMED PRE CHECK RUN OF ENG NO DISCREPANCY NOTED.  PERFORMED PRE CHECK RUN OF ENGINE NO DISCREPANCY NOTED.  PERFORMED CONTINUITY CIRCUIT CHECK OF ECU IAW GE MM 72-00-00 ENGINE TESTING NO DISCREPANCY NO
